# SDR AALA202304284763

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A320*
- Aircraft serial: 4966
- Aircraft time: 34,665 hours, 14,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BLACK WIRE, UNDER SEAT 35A, FOR SEAT MOUNTED ESCAPE PATH LIGHTING, FOUND SEVERED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
